RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2015, Volume 79, Issue 5, Pages 163–192 (Mi izv8368)  

This article is cited in 4 scientific papers (total in 4 papers)

Dualizing coverings of the plane

Vik. S. Kulikov

Steklov Mathematical Institute of Russian Academy of Sciences

Abstract: We study the properties of dualizing coverings of the plane which are associated with plane curves, and completely describe the set of curves for which all singularities of the Galoisation of the associated dualizing covering are quotient singularities.

Keywords: dual curves, coverings of the plane, quotient singularities, groups generated by reflections.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/im8368

Full text: PDF file (619 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2015, 79:5, 1013–1042

Bibliographic databases:

Document Type: Article
UDC: 512.7+515.1
MSC: 14E20, 14J10, 14J17
Received: 25.03.2015
Revised: 02.06.2015

Citation: Vik. S. Kulikov, “Dualizing coverings of the plane”, Izv. RAN. Ser. Mat., 79:5 (2015), 163–192; Izv. Math., 79:5 (2015), 1013–1042

Citation in format AMSBIB
\Bibitem{Kul15}
\by Vik.~S.~Kulikov
\paper Dualizing coverings of the plane
\jour Izv. RAN. Ser. Mat.
\yr 2015
\vol 79
\issue 5
\pages 163--192
\mathnet{http://mi.mathnet.ru/izv8368}
\crossref{https://doi.org/10.4213/im8368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438458}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015IzMat..79.1013K}
\elib{http://elibrary.ru/item.asp?id=24849994}
\transl
\jour Izv. Math.
\yr 2015
\vol 79
\issue 5
\pages 1013--1042
\crossref{https://doi.org/10.1070/IM2015v079n05ABEH002769}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367372500006}
\elib{http://elibrary.ru/item.asp?id=24975482}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84948410828}


Linking options:
  • http://mi.mathnet.ru/eng/izv8368
  • https://doi.org/10.4213/im8368
  • http://mi.mathnet.ru/eng/izv/v79/i5/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, “Plane rational quartics and K3 surfaces”, Proc. Steklov Inst. Math., 294 (2016), 95–128  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. Vik. S. Kulikov, “The Hesse curve of a Lefschetz pencil of plane curves”, Russian Math. Surveys, 72:3 (2017), 574–576  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. Vik. S. Kulikov, E. I. Shustin, “On $G$-Rigid Surfaces”, Proc. Steklov Inst. Math., 298 (2017), 133–151  mathnet  crossref  crossref  isi  elib
    4. Vik. S. Kulikov, “On divisors of small canonical degree on Godeaux surfaces”, Sb. Math., 209:8 (2018), 1155–1163  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:231
    Full text:39
    References:12
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019